Conferences on nonlinear problems of mathematical physics and problems with free boundaries

Authors

  • В. V. Bazaly
  • I. V. Skrypnik
  • A. F. Tedeev

Keywords:

-

Abstract

-

References

-

Published

28.02.1992

Issue

Section

Chronicles

How to Cite

Bazaly В. V., et al. “Conferences on Nonlinear Problems of Mathematical Physics and Problems With Free Boundaries”. Ukrains’kyi Matematychnyi Zhurnal, vol. 44, no. 2, Feb. 1992, pp. 295-7, https://umj.imath.kiev.ua/index.php/umj/article/view/7846.